# SDR MWEA95295

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Erroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, VERTICAL STABILIZER SKIN WAS FOUND CHAFED BEYOND LIMITS UNDER LEFT AFT HORIZONTAL STAB FAIRING.  MAINTENANCE FABRICATED AND INSTALLED NEW SKIN IAW SRM 55-30-0 FIG 7, 55-01 FIG 4 SHT 2.  RETURNED A/C TO SERVICE.
